# SDR UPS09554766

- Difficulty date: February 5, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 1 ENGINE OUTBOARD T/R UPPER STOP ANGLE IS CRACKED JUST FWD OF OPENING.  REMOVED & REPLACED CRACKED STOP ANGLE (SHIELD).
